# SDR CALA2023030900670

- Difficulty date: March 9, 2023
- Submitted: March 9, 2023
- Operation: Air carrier
- Aircraft: N221UA
- Make and model: Boeing 777222
- Aircraft serial: 30552
- Aircraft time: 81,490 hours, 9,929 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Oven
- Part number: NA
- Condition: None
- Location: Oven W33
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMELL PLASTIC MELTING OUT OF FL180.TO BELOW 10 ON FLIHT DECK.DOO R2L/45 P310, P210, AND P110 PANEL IN THE E & E COMPARTMENT AND A VISUAL AREAS AND WENT INSIDE THE E&E COMPARTMENT AND STILL NO EVIDENCE INSPECTION OF THE AIRCRAFT BATTERY & CHARGER AND NO EVIDENCE OF OF ELECTRICAL ODOR. ELECTRICAL SMELL OR DEFECTS. SEE ATTACHED FORM 46.6020 COMPLETED BY FLIGHT CREW AND CABIN ACCOMPLISHED SMOKE/ODOR IN THE FLIGHT DECK/CABIN CONDITIONAL WHEN THE TECHS RETURNED TO THE AIRCRAFT AFTER SPEAKING WITH TOMC CREW. INSPECTION REF. 05-51-58-800-801-C3, STEPS 1A THRU 2H AND FOUND IN THE MAINT. OFFICE AROUND 3:00 PM, THE FLIGHT CREW REPORTED NO EVIDENCE OF ELECTRICAL SMELL. ALSO PERFORMED VISUAL THAT AROUND 2:40 PM THEY HAD AN ELECTRICAL SMELL AROUND DOOR 1L, INSPECTION INSIDE THE FLIGHT DECK OVERHEAD P-5 PANEL, INSIDE THE ABOVE THE E&E COMPARTMENT. WE AGAIN INSPECTED THE SURROUNDING EQUIP ON, STILL NO ODORS DETECTED. 2R.. CONTINUED TASK 05-51-58-800-801-C3, STEPS I THROUGH T. PART OPERATED ALL SEAT FUNCTIONS IN FWD CABIN, SEAT CONTROL, LIGHTS POWER ENGINE RUN PERFORMED WITH FLIGHT CREW WITH PACKS OPERATED AND CALL, SNAKE LIGHTS. NO FAULTS NOTED. GALLEYS ALL POWERED, NO AS REQUIRED. NO OBVIOUS ELECTRICAL ODORS OR SIMILAR DETECTED. AS ODOR. INSPECTED WATER HEATERS AT FWD LAVS AND AT DOOR 2 L AND ADVISED BY TOMC, APU ON 2 HOURS WITH VARIOUS CABIN AND GALLEY 2R, ALL OK. VISUALLY INSPECTED DOOR HEATERS FOR DOORS 1L 1R 2L OVEN W33 HAS BURNT PLASTIC AMD ALUMINUM FOIL WILL BE DEFERRE
